# SDR SWIA200921065

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 17,312 hours, 15,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5877 - MCD EMERGENCY EXIT SIGN INOP.  RELAMPED.
